# SDR REXA2012111601691

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 13,840 hours, 13,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT RED LIGHT DOES NOT BLINK.  REMOVED AND REPLACED CAPTAIN'S FLASHLIGHT BATTERY PACK IAW AMM 25-61-00.  OPS CHECK GOOD.  CLEARS DM 75038.
